# SDR ASAA2024043049358

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 71,841 hours, 37,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT LENSE COVERS MISSING AT 16C, 20C, AND 23D. GROUNDED - YES. (RESOLVED ON W/O: 1999554 TASKCARD: N/R-00005 ) REPLACED LENS COVERS FOR EMERGENCY LIGHTS AT SEATS 16C, 20C AND 23D REF. CMM 33-21-46. THIS CLEARS MEL 33-15D. SEAMC DARWIN NOTIFIED.
